Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2005 | Journal Article | LibreCat-ID: 16684
Covering Pareto Sets by Multilevel Subdivision Techniques
M. Dellnitz, O. Sch�tze, T. Hestermeyer, Journal of Optimization Theory and Applications (2005) 113–136.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Transport in Dynamical Astronomy and Multibody Problems
M. Dellnitz, O. Junge, W.S. Koon, F. Lekien, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, International Journal of Bifurcation and Chaos (2005) 699–727.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
A Survey of Methods for Computing (un)stable Manifolds of Vector Fields
B. Krauskopf, H.M. Osinga, E.J. Doedel, M.E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (2005) 763–791.
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region
M. Dellnitz, O. Junge, M.W. Lo, J.E. Marsden, K. Padberg, R. Preis, S.D. Ross, B. Thiere, Physical Review Letters (2005).
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Satellite Formation, a Mobile Sensor Network in Space
A. Krishnamurthy, R. Preis, in: 19th IEEE International Parallel and Distributed Processing Symposium, 2005.
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Design and implementation of a hybrid energy supply system for railway vehicles
R. Li, A. Pottharst, N. Frohieke, J. Becker, K. Witting, M. Dellnitz, O. Znamenshchykov, R. Feldmann, in: Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005., 2005.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16500
Global optimization of silicon nanoclusters
I. Chaudhuri, S. Sertl, Z. Hajnal, M. Dellnitz, T. Frauenheim, Applied Surface Science (2004) 108–113.
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
Uncertainty in the dynamics of conservative maps
O. Junge, J.E. Marsden, I. Mezic, in: 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), 2004.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Optimal Diffusion Schemes and Load Balancing on Product Graphs
R. Elsässer, B. Monien, R. Preis, A. Frommer, Parallel Processing Letters (2004) 61–73.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
A set oriented approach to global optimal control
O. Junge, H.M. Osinga, ESAIM: Control, Optimisation and Calculus of Variations (2004) 259–270.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
New spectral lower bounds on the bisection width of graphs
S. Bezrukov, R. Elsässer, B. Monien, R. Preis, J.-P. Tillich, Theoretical Computer Science (2004) 155–174.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Congestion and Almost Invariant Sets in Dynamical Systems
M. Dellnitz, R. Preis, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Computation of the dominant Lyapunov exponent via spatial integration using matrix norms
P.J. Aston, M. Dellnitz, Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences (2003) 2933–2955.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
A New Data Structure for the Nondominance Problem in Multi-objective Optimization
O. Schütze, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques
O. Schütze, S. Mostaghim, M. Dellnitz, J. Teich, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles
G. Froyland, M. Dellnitz, SIAM Journal on Scientific Computing (2003) 1839–1863.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Diffusion Schemes for Load Balancing on Heterogeneous Networks
R. Elsässer, B. Monien, R. Preis, Theory of Computing Systems (2002) 305–320.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Finding zeros by multilevel subdivision techniques
M. Dellnitz, IMA Journal of Numerical Analysis (2002) 167–185.
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Set Oriented Numerical Methods for Dynamical Systems
M. Dellnitz, O. Junge, in: Handbook of Dynamical Systems, 2002.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Extracting Dynamical Behavior via Markov Models
G. Froyland, in: Nonlinear Dynamics and Statistics, Boston, MA, 2001.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Rigorous computation of topological entropy with respect to a finite partition
G. Froyland, O. Junge, G. Ochs, Physica D: Nonlinear Phenomena (2001) 68–84.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems
M. Dellnitz, G. Froyland, O. Junge, in: Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, Berlin, Heidelberg, 2001.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617 LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513 LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator
M. Dellnitz, G. Froyland, S. Sertl, in: Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Rigorous discretization of subdivision techniques
O. Junge, in: Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
The computation of an unstable invariant set inside a cylinder containing a knotted flow
M. Dellnitz, O. Junge, M. Rumpf, R. Strzodka, in: Equadiff 99, 2000, pp. 1053--1059.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
On the isolated spectrum of the Perron-Frobenius operator
M. Dellnitz, G. Froyland, S. Sertl, Nonlinearity (2000) 1171–1188.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
On the Approximation of Complicated Dynamical Behavior
M. Dellnitz, O. Junge, SIAM Journal on Numerical Analysis (1999) 491–515.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Visualizing Complicated Dynamics
D. Bürkle, M. Dellnitz, O. Junge, M. Rumpf, M. Spielberg, Proceedings of Visualization 99 (1999).
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Computation of Essential Molecular Dynamics by Subdivision Techniques
P. Deuflhard, M. Dellnitz, O. Junge, C. Schütte, in: Computational Molecular Dynamics: Challenges, Methods, Ideas, Berlin, Heidelberg, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
The computation of lyapunov exponents via spatial integration with application to blowout bifurcations
P.J. Aston, M. Dellnitz, Computer Methods in Applied Mechanics and Engineering (1999) 223–237.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
An adaptive subdivision technique for the approximation of attractors and invariant measures
M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
An adaptive method for the approximation of the generalized cell mapping
R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Exploring invariant sets and invariant measures
M. Dellnitz, A. Hohmann, O. Junge, M. Rumpf, Chaos: An Interdisciplinary Journal of Nonlinear Science (1997) 221–228.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Almost Invariant Sets in Chua's Circuit
M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
The Computation of Unstable Manifolds Using Subdivision and Continuation
M. Dellnitz, A. Hohmann, in: Nonlinear Dynamical Systems and Chaos, Basel, 1996.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Cycling Chaos
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, A. Hohmann, International Journal of Bifurcation and Chaos (1995) 1243–1247.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Admissible symmetry increasing bifurcations
M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Spirals in Scalar Reaction–Diffusion Equations
M. Dellnitz, M. Golubitsky, A. Hohmann, I. Stewart, International Journal of Bifurcation and Chaos (1995) 1487–1501.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
The constrained Liapunov-Schmidt procedure and periodic orbits
M. Golubitsky, J. Marsden, I. Stewart, M. Dellnitz, in: Normal Forms and Homoclinic Chaos, Providence, Rhode Island, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Symmetry Breaking Bifurcations of Chaotic Attractors
P.J. Aston, M. Dellnitz, International Journal of Bifurcation and Chaos (1995) 1643–1676.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
A note on the shadowing lemma and symmetric periodic points
M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Symmetry of Attractors and the Karhunen-Loève Decomposition
M. Dellnitz, M. Golubitsky, M. Nicol, in: Trends and Perspectives in Applied Mathematics, New York, NY, 1994.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom
M. Dellnitz, J. Scheurle, in: Dynamics, Bifurcation and Symmetry, Dordrecht, 1994.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Generic movement of eigenvalues for equivariant self-adjoint matrices
M. Dellnitz, I. Melbourne, Journal of Computational and Applied Mathematics (1994) 249–259.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Collisions of chaotic attractors
M. Dellnitz, Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg (1994) 411–428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group
I. Melbourne, M. Dellnitz, Mathematical Proceedings of the Cambridge Philosophical Society (1993) 235–268.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Detecting the symmetry of attractors
E. Barany, M. Dellnitz, M. Golubitsky, Physica D: Nonlinear Phenomena (1993) 66–87.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
The structure of symmetric attractors
I. Melbourne, M. Dellnitz, M. Golubitsky, Archive for Rational Mechanics and Analysis (1993) 75–98.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
The equivariant Darboux theorem
M. Dellnitz, Lectures in Applied Mathematics 29 (1993) 163–169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Generic bifurcation of Hamiltonian vector fields with symmetry
M. Dellnitz, I. Melbourne, J.E. Marsden, Nonlinearity (1992) 979–996.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Computational bifurcation of periodic solutions in systems with symmetry
M. Dellnitz, IMA Journal of Numerical Analysis 12 (1992) 429–455.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Mechanisms of Symmetry Creation
M. Dellnitz, M. Golubitsky, I. Melbourne, in: Bifurcation and Symmetry, Basel, 1992.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Generic Bifurcations of Pendula
M. Dellnitz, J.E. Marsden, I. Melbourne, J. Scheurle, in: Bifurcation and Symmetry, Basel, 1992.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points
M. Dellnitz, B. Werner, Journal of Computational and Applied Mathematics (1989) 97–123.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Export / Embed